# SDR IPXA2574454

- Difficulty date: July 5, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541032
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C,  FLIGHT DECK FLOOR PANEL 211XAF HAS EDGE DAMAGE & DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
